# SDR USAA2012122000013

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 38,669 hours, 21,604 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 2R DOOR IS HARD TO ARM.  F/A REPORTS GRINDING NOISE WITHIN DOOR.  MAINTENANCE CLEANED AND LUBED ARMING MECHANISM OF 2R DOOR PER AMM 52-13-11.  CHECKS GOOD.
